# SDR A6WA20120921036

- Difficulty date: September 18, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 23,225 hours, 22,305 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT JET PIPE FAIRING HAS HOT SPOT WITH CRACKS.  REPAIRED RIGHT EXHAUST NOZZLE FAIRING INNER FIRESHIELD IAW BOMBARDIER CMM 78-11-00 REPAIR #SRS027.
